# SDR AALA202509227006

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 68,134 hours, 28,984 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR COULD NOT BE OPENED FROM THE OUTSIDE. CLEANED AND LUBED L1 DOOR FRAME HINGE POINTS AND OPERATED DOOR NUMEROUS TIMES WITH NO DEFECTS NOTED PER FIM 52-10-00.
